# SDR HALA0700342

- Difficulty date: August 13, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 8,362 hours, 20,683 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 416K421
- Part serial: 60051532
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 MAIN TIRE SEPARATION LEFT SIDE ON T/O.  FOUND TIRE PRESS TO BE 190 PSI.  REPLACED NR 1 MAIN TIRE PER MM 32-41-01.  COND CK GOOD.  WITH DAMAGE TO THE FOLLOWING:LEFT FLY DOOR AFT EDGE BENT UP ABOUT 9".  REMOVED LHS FLY DOOR.  REPAIRED FLY DOOR EDGE BENT DAMAGE PER HAL-M105 FILE #486075.  CLEARANCE CHK PEND.  CLEARANCE CHK NOT REQ DUE TO SAME DOOR INSTALLED.  LT MAIN LANDING GEAR SPLASH GUARD BENT UP AFT OF NR 1 TIRE.  REPLACED SPLASH GUARD AND BENT DOUBLER PLATE.  DENT ON LOWER LT FLAP BELOW LE EDGE CAP BY LFS 105,5 1/2" BY 6 1/2"AND DENT ON LOWER LEFT FLAP XFL5 110 5" BY 6".  BOTH REPAIRED PER HAL M 105 FILE NR 486078, INTRIM REPAIR.  HONEYCOMB GOUGED NOSE COWL INLET 11 O'CLOCK 5" BY 1-1/2".  PERF AMM 72-34
